MAUDE Adverse Event Report: RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM

RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Model Number 7355071
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a ureteroscopy with holmium laser lithotripsy procedure, the doctor was unable to feed the laser fiber through the scope.The doctor removed the laser fiber from scope to re-feed the guidewire back up into the kidney.These steps were repeated unsuccessfully and caused a delay of approximately 30 minutes.Due to the difficulty inserting the laser fiber into the scope, the doctor decided to performed a stent to the patient.Although the surgical procedure was unable to be completed, there is no report of injury or illness to the patient.

Brand Name
BOA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24134993
Report Number9611102-2026-00002
Device Sequence Number14795131
Product Code FGB
UDI-Device Identifier04055207054840
UDI-Public04055207054840
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number7355071
Device Catalogue Number7355071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown